# SDR UIEA2014122200654

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,768 hours, 19,047 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK CTL VLV REMAINS OPEN WITH SWITCH OFF.  PACK CONTINUES TO RUN, HAS OCCURRED ON NUMEROUS STARTS.  VERIFIED THAT VLV MOVES TO COMMANDED POSITION.  REMOVED, CLEANED & RECONNECTED CLOSED POSITION SWITCH ASSEMBLY ELEC CONNECTOR.  TESTED IAW AMM 21-51-01 401.  OPERATIONS CHECKED OK.
